# SDR COMA0760069

- Difficulty date: January 26, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,703 hours, 28,605 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 1104SD100401
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5164 - FLAP FAIL MESSAGE RECEIVED ON APPROACH AT ZERO DEGREES.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 4 LEFT WING FLEX SHAFT.
